# SDR SWAA2024062897246

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PLATE CHANNEL FROM STA 500E TO STA 500F AT LBL 21; HAS SURFACE CORROSION AT VARIOUS FASTENER HOLES. (MARKED)<[01] BLENDED AREAS; REMOVED .001' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] BLENDED AREAS; REMOVED .001' MATERIAL; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01. THIS SECTION REPLACED ON NR# [TTG8Q00TPHH4];[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
